# SDR GTIA2021031535641

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 12,496 hours, 5,541 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 START VALVE FAULT ON TAKE OFF -R&R #1 ENG START VALVE. STARTED ENG. COMPLETED LEAK CHECK, ALL CHECKS GOOD. IAW AMM 80-11-03
